@article{IZKAB_2010_2_a2,
author = {Z. A. Nakhusheva},
title = {On representation for fractional integral},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {122--126},
year = {2010},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_2010_2_a2/}
}
Z. A. Nakhusheva. On representation for fractional integral. News of the Kabardin-Balkar scientific center of RAS, no. 2 (2010), pp. 122-126. http://geodesic.mathdoc.fr/item/IZKAB_2010_2_a2/
[1] M. Saigo, “A remark on integral operators involving the Gauss hupergeometric functions”, Math. Rep. of College of General Education, XI:2 (1978), 135–143, Kyushu University | MR
[2] A. M. Nakhushev, Uravneniya matematicheskoi biologii, Vyssh. shk., M., 1995, 301 pp.
[3] M. Saigo, “A certain boundary value problem for the Euler-Darboux equation II”, Math. Japon, 25:2 (1979), 211–220 | MR
[4] M. Saigo, “A certain boundary value problem for the Euler-Darboux equation III”, Math. Japon, 26:1 (1981), 103–119 | MR | Zbl
[5] A. M. Nakhushev, Zadachi so smescheniem dlya uravnenii v chastnykh proizvodnykh, Nauka, M., 2006, 287 pp.
[6] M. Saigo, O. A. Repin, A. A. Kilbas, “On a non-local boundary vaiue problem for an equation of mixed parabolic-hyperbolic type”, Int. J. Math. Stat. Sci, 5:1 (1996), 103–117 | MR | Zbl
[7] O. A. Repin, “O zadache Gursa dlya nagruzhennogo uravneniya Gellerstedta”, Trudy Vtorogo mezhdunarodnogo seminara «Differentsialnye uravneniya i ikh prilozheniya»., 1998, 133–139, Samara
[8] A. A. Kilbas, O. A. Repin, M. Saigo, “Solution in closed from of boundary value problem for degenerate equation of hyperbolic type”, Kyungpook Mathematical Journal, 36:2 (1996), 261–273 | MR | Zbl
[9] O. A. Repin, “Nelokalnaya kraevaya zadacha dlya odnogo vyrozhdayuschegosya giperbolicheskogo uravneniya”, DAN, 335:3 (1994), 295–296 | MR | Zbl
[10] A. A. Kilbas, O. A. Repin, “Zadacha so smescheniem dlya parabolo-giperbolicheskogo uravneniya”, Differents. uravneniya, 34:6 (1998), 799–805 | MR | Zbl
[11] O. A. Repin, “Kraevaya zadacha Nakhusheva-Saigo dlya uravneniya Gellerstedta”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 11:2 (2009), 49–57